U.S. doctors online nowAsk doctors free
VA
A 101-year-old female asked:

osteoarthritis in knee and hip on right side, heel pain on bottom of right foot. physician assistant said there is no medications to help joint and bone pain and offered me cymbalta for nerve pain. what meds help osteoarthritis because i'm at a loss?

2 doctor answers3 doctors weighed in
Dr. Gurmukh Singh
Pathology 49 years experience
Need to examine: There are many effective medication to address the pain of arthritis. However, it is not feasible nor appropriate to suggest medication without examining you. You need to see a doctor. If you live an area where there is a medical school, you may wish to see a specialist there. Wish you good health!
Dr. Stanley Tao
Orthopedic Surgery 26 years experience
Other options : Medications used for arthritis include non steroidal anti inflammatories lime Motrin and Alleve products. This can be over the counter or prescription. Tylenol can be used. Topical agents like Voltaeen gel can help. Supplements like glucosamine with chondroitin sulfate can help.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

CA
A 44-year-old member asked:

Will potassium and sodium deficiency cause muscle pain and strain?

1 doctor answer1 doctor weighed in
Dr. Pedro Hernandez
Geriatrics 40 years experience
Potassium yes: It is very common to experience muscular problems with low potassium but not all causes of cramps, muscle pain or strain are due to low potassium. Low sodium is less likely to be associated to muscle pain and strain.
A 29-year-old member asked:

Does relief of chest pain with nitroglycerin mean coronary artery disease?

2 doctor answers3 doctors weighed in
Dr. Charles Jost
Cardiology 36 years experience
No: No, it is non-specific. Chest pain from gi, gastrointestinal, conditions is also relieved with nitroglycerine at times. For example, esophageal spasm. If you are experiencing this pain, you must seek medical attention to evaluate your situation.
DE
A 29-year-old member asked:

I have lower back pain, itching all over , frequent fevers, im loosing weight without dieting, deformed hands, lower spine intensive pain.Trouble walk?

3 doctor answers7 doctors weighed in
Dr. Shelby Terstriep
Internal Medicine 20 years experience
Needs workup: Boy, it sounds like you've have a lot of issues that have come up. I would see your physician this week. Many things will need to be looked into including infection, inflammatory conditions (i.e. Autoimmune diseases), and malignancies. Please get help and good luck.
TX
A 45-year-old male asked:

With painful periods w/large clots, the ob gyn did a endometrial biopsy. After 4 days, i'm still spotting/bleeding w/pain after walking little. Ideas?

2 doctor answers4 doctors weighed in
Dr. LUIS IRIZARRY
A Verified Doctoranswered
A US doctor answeredLearn more
See your gyn: See your gyn. That's what i would do. Gyn is in a better position to evaluate, and manage this particular issue.
A 40-year-old member asked:

How do I stop my leg muscle spasms? Take potassium? Take magnesium? What else?

1 doctor answer1 doctor weighed in
Dr. Otto Placik
Plastic Surgery 34 years experience
?Restless leg syndro: This could be a sign of restless leg syndrome but it first requires evaluation to help determine the cause which could be due to electrolytes, hormones, nerve (central or peripheral), or other disease processes.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Feb 10, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.